Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 757-776
http://dx.doi.org/10.1155/S0161171287000851

Some theorems on generalized polars with arbitrary weight

1Mathematics Department, King Saud University, Riyadh, Saudi Arabia
2Mathematics Department, Aligarh Muslim University, Aligarh, India

Received 2 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neyamat Zaheer and Aijaz A. Khan, “Some theorems on generalized polars with arbitrary weight,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 757-776, 1987. https://doi.org/10.1155/S0161171287000851.